Jump to content
CrazyBoards.org

Anti-psych meds causing me anxiety and fear feelings


Recommended Posts

Since I was diagnosed back in 1989, I've tried a lot of the anti-psych meds, including Saphris and my current one, Ziprasidone.  With the exception of Saphris, all of them have had troubling side-effects, mostly anxiety and aggression(verbal).  I had to stop the Saphris, the only drug in all these years that has given me relief, because I became used to it, had awful muscle craps and twitches, and I gained a horrifying amount of weight by eating blindly. 

Right now I take Ziprasidone and it's not helping much with the delusional thinking and severe anxiety attacks.  I can't tell my doc everything, as I'm afraid if I did, he'll call cops and drag me to the hospital and lock me up. I cry constantly(I'm also depressive) and I'm scared. I was actually doing well until the last four years of just the worst things happening to me.

So my question is, have any of you gotten such bad side effects that it was killing you slowly to take your anti-psych meds? I don't want to go off but this is awful and I'm scared. I don't knowif any of this makes sense.  I also take Paxil 40mg, Loraz(which actually stops my aggression), along with the Ziprasidone(80mg 2X day).  --

  • Like 1
  • Sad 2
Link to comment
Share on other sites

11 hours ago, Sister Blue said:

Since I was diagnosed back in 1989, I've tried a lot of the anti-psych meds, including Saphris and my current one, Ziprasidone.  With the exception of Saphris, all of them have had troubling side-effects, mostly anxiety and aggression(verbal).  I had to stop the Saphris, the only drug in all these years that has given me relief, because I became used to it, had awful muscle craps and twitches, and I gained a horrifying amount of weight by eating blindly. 

Right now I take Ziprasidone and it's not helping much with the delusional thinking and severe anxiety attacks.  I can't tell my doc everything, as I'm afraid if I did, he'll call cops and drag me to the hospital and lock me up. I cry constantly(I'm also depressive) and I'm scared. I was actually doing well until the last four years of just the worst things happening to me.

So my question is, have any of you gotten such bad side effects that it was killing you slowly to take your anti-psych meds? I don't want to go off but this is awful and I'm scared. I don't knowif any of this makes sense.  I also take Paxil 40mg, Loraz(which actually stops my aggression), along with the Ziprasidone(80mg 2X day).  --

You make absolute sense. I take 3 antipsychotic pills a day to keep myself a tiny bit sane. As in not escorted off to some stinky state hospital for months on end anymore. (Thank goodness)

 

11 hours ago, Sister Blue said:

I don't want to go off but this is awful and I'm scared.

I’m in a very similar boat. My meds cause my body to have low sodium. I’ve too gained weight from when I was not on meds (which was a long time ago) I’m scared too. I don’t know what the right answer is. My dr seems not concerned. I have to restrict my fluid intake a lot. Which is hard and I dislike doing that a lot.

I wish you all the best. I hope find the right balance. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...